# SDR C90A

- Difficulty date: January 8, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N990TF
- Make and model: Beech C90A
- Aircraft serial: LJ1548
- Aircraft time: 1,699 hours, 1,773 cycles
- Engine: Pwa PT6A21
- Engine time: 1,699 hours, 1,773 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: 10574XYR1145
- Condition: Missing
- Location: Rt Mlg
- Part time: 395 hours, 469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND VERY SLIGHT MOVEMENT IN RT MLG OB PART OF MLG STRUT. UPON FURTHER INVESTIGATION, FOUND THAT PN 10574X-YR1145 BUSHING WAS NOT INSTALLED IN MLG STRUT. FURTHER INVESTIGATION FOUND THAT THIS AREA HAD NOT BEEN THOROUGHLY INSPECTED SINCE DECEMBER 2004 DURING 6 YEAR INSPECTION OF LANDING GEAR.  INSPECTED MLG ATTACH AREA FOR DAMAGE, NONE FOUND, INSPECTED TRUNNION ATTACH AREA, NO DAMAGE FOUND. INSTALLED NEW BUSHINGS, BOLTS, WASHERS AND NUTS. SUBMITTER SUGGESTS THAT THOROUGH VISUAL INSPECTION OF BUSHING INSTALLATION BE CONDUCTED BEFORE INSTALLING WASHER AND NUT ON BOLT P/N 130909B95
